Faculty Publications

Title

A Grothendieck compactness principle for the Mackey dual topology

Document Type

Article

Keywords

The Mackey topology, Weak compactness

Journal/Book/Conference Title

Journal of Mathematical Analysis and Applications

Volume

410

Issue

1

First Page

483

Last Page

486

Abstract

Grothendieck [6] proved that every norm compact subset of a Banach space is contained in the closed convex hull of a norm null sequence. In a recent paper [3], an analogous result for weak compactness in a Banach space is shown to be equivalent to the Schur property. In this article, we obtain a similar type result in the Mackey dual of a Banach space. A related result for weak*; compactness is also obtained. © 2013 Elsevier Inc.

Original Publication Date

2-1-2014

DOI of published version

10.1016/j.jmaa.2013.08.050

Share

COinS